MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KIT, TOTAL HIP, PRESBYTERIAN (HA10V)930; ORTHOPEDIC TRAY

CARDINAL HEALTH 200, LLC KIT, TOTAL HIP, PRESBYTERIAN (HA10V)930; ORTHOPEDIC TRAY
Model Number POV2THA110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported suction tip broke inside patient femur bone during total hip case.The item is retained in patient, but no further injury reported.¿disclosure made to the patient regarding decision not to do anything further to remove it since the risks outweighed benefits.".
 
Additional Manufacturer Narrative
The device was not returned for evaluation; however, a photo was received which showed two devices.The photo showed one yankauer without any visible damage, and another yankauer with the reported condition (broken).The picture of the broken device showed the breakage occurred on the angle section, and the cut is observed to be straight.Since no sample was received for evaluation, a laboratory test of molecular composition of the product could not be performed.The complaint has been confirmed based on the photo provided, however, the root cause is unable to be determined.The device history record was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the defect described by the customer.The device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.The reported failure mode could not be duplicated during the investigation.

Brand Name
KIT, TOTAL HIP, PRESBYTERIAN (HA10V)930
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood dr.
waukegan IL 60085
Manufacturer (Section G)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX   CP 32599
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key15611169
Report Number1423537-2022-00852
Device Sequence Number6463350
Product Code OJH
UDI-Device Identifier10195594777975
UDI-Public10195594777975
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Model NumberPOV2THA110
Device Catalogue NumberPOV2THA110
Device Lot Number885985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer09/19/2022
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale